Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Sneezing after using Azeflo nasal spray. Can I continue using it?

hello my name is swathi, I have cold problem so doctor suggested to use azeflo nasal spray once in four days from 2010-2011 but i did not use it.....i was ok in that year but again from 6 months i have the same problem in morning as soon i wake up i get around 10 sneezing after using that spray i wil be perfectly alright again i get the same problen after two days so i need your suggestion can i continue to use that spray
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  409
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
Hello Swathi,
Sneezing after using a nasal spray is not unusual and it is possible your technique of using the spray is incorrect.
Steroid nasal sprays take about 4 weeks to start working and therefore using it upto (minimum) 8 weeks is recommended as a course. You can restart again but continue to use it for at least 8-12 weeks is ideal. WHile antihistamine or atropine nasal sprays can be used on and off also on a regular basis.
You also need to get your allergies checked and only then we will be able to tell you when to start and stop the sprays.

Hope that helps.
Answered: Mon, 3 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor